# SDR MWEA95430

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND THE FRAME AT STA 446 FROM LONGERON 26R TO 26L HAS SEVERAL AREAS OF CORROSION.  MAINTENANCE REPAIRED FRAME IAW SPLICE REPAIR PER SRM 53-03 FIG 2A.
